# SDR UIEA2022032300229

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 2268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK DAMAGE ON CROWN OF SEAR TRACK OF MD AT STA 2268, LBL 33.99( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 94. REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-6 REPAIR 6 REV 94 &  EI # T2022A53M-720 REV 1. INSTALLED FASTENERS IAW SRM 51-40-02 REV 94. JOB COMPLETED AND COND CHK NORMAL.  )
